Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I had a yeast infection.What could this possibly be ?

Okay so. about a month ago i went to the doctors claiming i had a urine infection. they said I did so they gave me pills for 3 days. the pain was still there so i looked online for answers and found out i had a yeast infection. so i went back to the doctors and they tested me for a urine infection. but gave me a cream which i used. a week after i woke up with a very sharp pain in my side and again looked online and kidney stones were a possiblility. as i went back to the doctors they told me that i still had a urine infection and gave me pills for a week. i took those pills. and its been a week since i stopped taking them and it still burns really bad and theres an odour. PLEASE HELP ME.
Asked On : Sun, 12 Sep 2010
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
Simply you might have gone for urine check up and your problem might have solved.
Ok ,now go for urine check up for pus which is not likely as you had antibiotics but if RBC are found then doubt of renal stones .
Go for ultra sound.
Take plenty of water.
Ok and bye.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor